MathSciNet Relay Station
MathSciNet bibliographic data
MR955007 (89j:93053) 93B60 (13C99 54C40 93B25)
Wiid, F. G. J. Approximating PA. Proc. Amer. Math. Soc. 103 (1988), no. 4, 1192–1195.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement